| Model Number |
REAMER, LOW PROFILE |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a biceps tenodesis surgery one wing of the device broke off.It was further reported that one fragment remained inside the bone.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken cutting tip.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.